# SDR FDEA201607212571

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 94,447 hours, 27,342 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL350,  LEVEL 2 ENGINE 3 EGT HIGH.  ENGINE NR 3 EXCEEDANCE LEVEL 1. THE EGT EXCEEDANCE 1000 DEGREE EGT FOR SERIES 30 QRH ENG EGT HI  CHECKLIST WAS ACCOMPLISHED.   ENGINE INDICATIONS WERE NORMAL AT MINIMUM THRUST.  THE ENGIN EXCEEDANCE REMAINED DURING ENTIRE  FLIGHT AND WAS ANNUNCIATED AGAIN ON LANDING. THE  NR 3 ENGINE REMAINED AT IDLE DURING THE REST OF  THE FLIGHT AND SHUTDOWN AFTER LANDING.  R & R NR 3 ENGINE FWD EGT LEAD, AFT EGT LEAD, BOT RT THERMOCOUPLE AND UPPER RT THERMOCOUPLE IAW MM 77-21-02-2.  ACCOMPLISHED ENGINE RUN AND EGT VERIFIED NORMAL IAW JRH CH'S 6 AND 7, EGT STEADY AND WITHIN PRESCRIBED PARAMETERS.
